# SDR ASOA20160112005V

- Difficulty date: January 12, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- Aircraft time: 32,746 hours, 25,404 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14526246003
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FRAME 68 CRACKED AT CARGO DOOR HOLD OPEN CUP.  REPAIRED FRAME 68 IAW EC 5330-03083.  ACFT APPROVED FOR RETURN TO SERVICE.
